MathSciNet Relay Station
MathSciNet bibliographic data
MR2381668 (2009a:90094) 90C29 (47H10 47N10 49J35 54H25 90C47 91B52)
Lin, Lai-Jiu; Du, Wei-Shih On maximal element theorems, variants of Ekeland's variational principle and their applications. Nonlinear Anal. 68 (2008), no. 5, 1246–1262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement